# SDR TWAA9903812

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN NLG WHEEL WELL AN 8 INCH CRACK IN THE WW LOWER SURFACE OF CANTED PRESSURE PANEL, 2 IN FWD OF E & E DOOR.  REMOVED AND REPLACED Y CHORD ANGLE PER DOUGLAS PRINT 9911500.
